# SDR UPS01836379

- Difficulty date: June 25, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 855 LT WING REAR SPAR LOWER CAP IS CRACKED FROM XCW 0 TO XCW 10.  REPAIRED SPAR IAW 8110-3 APPROVED DH SK 807-357.
